# SDR DALA2019012400488

- Difficulty date: January 24, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 51,880 hours, 35,911 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME CLIP ON CENTER WING STA Y=715 XCW=44 AT WINGBOX (WB). NRC 00270: FRAME CLIP (CAP) ON CENTER WING STA Y=715 XCW=44 AT WINGBOX WAS REPLACED PER SRM 51-41-05-0G AND 51-41-01-0G. (LP #0916509)
